Follow
Sam Punshon-Smith
Sam Punshon-Smith
Assistant Professor of Mathematics at Tulane University
Verified email at tulane.edu - Homepage
Title
Cited by
Cited by
Year
Almost-sure enhanced dissipation and uniform-in-diffusivity exponential mixing for advection–diffusion by stochastic Navier–Stokes
J Bedrossian, A Blumenthal, S Punshon-Smith
Probability Theory and Related Fields 179 (3), 777-834, 2021
572021
Almost-sure exponential mixing of passive scalars by the stochastic Navier–Stokes equations
J Bedrossian, A Blumenthal, S Punshon-Smith
The Annals of Probability 50 (1), 241-303, 2022
522022
The Batchelor spectrum of passive scalar turbulence in stochastic fluid mechanics at fixed Reynolds number
J Bedrossian, A Blumenthal, S Punshon‐Smith
Communications on Pure and Applied Mathematics 75 (6), 1237-1291, 2022
442022
Lagrangian chaos and scalar advection in stochastic fluid mechanics
J Bedrossian, A Blumenthal, S Punshon-Smith
arXiv preprint arXiv:1809.06484, 2018
32*2018
A regularity method for lower bounds on the Lyapunov exponent for stochastic differential equations
J Bedrossian, A Blumenthal, S Punshon-Smith
Inventiones mathematicae 227 (2), 429-516, 2022
272022
A sufficient condition for the Kolmogorov 4/5 law for stationary martingale solutions to the 3D Navier–Stokes equations
J Bedrossian, M Coti Zelati, S Punshon-Smith, F Weber
Communications in Mathematical Physics 367, 1045-1075, 2019
272019
On the Boltzmann equation with stochastic kinetic transport: global existence of renormalized martingale solutions
S Punshon-Smith, S Smith
Archive for Rational Mechanics and Analysis 229, 627-708, 2018
222018
Sufficient conditions for dual cascade flux laws in the stochastic 2d Navier–Stokes equations
J Bedrossian, M Coti Zelati, S Punshon-Smith, F Weber
Archive for Rational Mechanics and Analysis 237 (1), 103-145, 2020
112020
Chaos in Stochastic 2d Galerkin-Navier–Stokes
J Bedrossian, S Punshon-Smith
Communications in Mathematical Physics 405 (4), 107, 2024
102024
Almost-sure exponential mixing of passive scalars by the stochastic Navier–Stokes equations (2019)
J Bedrossian, A Blumenthal, S Punshon-Smith
arXiv preprint arXiv:1905.03869, 1905
71905
On the norm equivalence of Lyapunov exponents for regularizing linear evolution equations
A Blumenthal, S Punshon-Smith
Archive for Rational Mechanics and Analysis 247 (5), 97, 2023
32023
Lower bounds on the Lyapunov exponents of stochastic differential equations
J Bedrossian, A Blumenthal, S Punshon-Smith
arXiv preprint arXiv:2109.01227, 2021
32021
Renormalized solutions to stochastic continuity equations with rough coefficients
S Punshon-Smith
arXiv preprint arXiv:1710.06041, 2017
32017
Almost-sure enhanced dissipation and uniform-in-diffusivity exponential mixing for advection–diffusion by stochastic Navier–Stokes
B Jacob, A Blumenthal, S Punshon-Smith
Probability Theory and Related Fields 179 (3-4), 777-834, 2021
2021
Norm equivalence of decay rates for advection diffusion by Markovian velocity fields
S Punshon-Smith
2023 Fall Southeastern Sectional Meeting, 0
Fisher information and Lyapunov exponents of weakly dissipative, weakly driven stochastic differential equations
A Blumenthal, J Bedrossian, S Punshon-Smith
2021 Spring Southeastern Virtual Sectional Meeting, 0
Lyapunov exponents of dissipative semilinear parabolic PDE
AM Blumenthal, S Punshon-Smith
2023 Spring Southeastern Sectional Meeting, 0
Chaotic mixing and the statistical properties of scalar turbulence
S Punshon-Smith
The system can't perform the operation now. Try again later.
Articles 1–18